# SDR ASAA2019022528297

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,996 hours, 4,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20234
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 15,360 hours, 7,832 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. REF B737-900 AMM 21-61-00-700-806-002, #2 PZTC BITE TEST FAULTED TCV, DUE PAST HISTORY, REQUIRES # 2 PACK TCV TO BE REPLACED. REMOVED AND REPLACED RH TEMP CONTROL VALVE REF AMM 21-51-10. NO LEAKS NOTED. OPS CHECK GOOD.
